HealthCareMagic is now Ask A Doctor - 24x7 | https://www.askadoctor24x7.com

question-icon

Now A Days Facing So Much Hairfall And Disturbed Sleeping

default
Posted on Tue, 16 Aug 2022
Question: now a days facing so much hairfall and disturbed sleeping patterns. wanted to have the suggestions to treat this.
doctor
Answered by Dr. Dr. Rahul Kumar (5 hours later)
Brief Answer:
Altris and minoxidil

Detailed Answer:
Hello
Thanks for the query.
Stress is a major contributor to hair fall as well as disturbed sleep.
Use Altris 5 ( melatonin) lotion daily in night for application over scalp.
This will regulate sleep
Apply minoxidil 5 % lotion daily in morning.
This will increase blood supply to hair and improve hair growth.
Also take Biotin 10 mg tablet daily in night.
Do this for 3 months for adequate results.
Let me know if you have any other doubts.
Thank you.
Note: Hope the answers resolves your concerns, however for further guidance of skin related queries consult our Dermatologist.Click here to book a consultation

Above answer was peer-reviewed by : Dr. Dr. Yogesh D
doctor
Answered by
Dr.
Dr. Dr. Rahul Kumar

Dermatologist

Practicing since :2010

Answered : 6636 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

159 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Now A Days Facing So Much Hairfall And Disturbed Sleeping

Brief Answer: Altris and minoxidil Detailed Answer: Hello Thanks for the query. Stress is a major contributor to hair fall as well as disturbed sleep. Use Altris 5 ( melatonin) lotion daily in night for application over scalp. This will regulate sleep Apply minoxidil 5 % lotion daily in morning. This will increase blood supply to hair and improve hair growth. Also take Biotin 10 mg tablet daily in night. Do this for 3 months for adequate results. Let me know if you have any other doubts. Thank you.